# SDR SWIA201642585

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 34,587 hours, 24,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 220.00 FRAME HAS AN INDICATION .100" LONGERON THIRD HOLE DOWN FROM STR 13 ON THE FORWARD FACE.  R & R FRAME IAW SRM.
